# SDR P5CA0501392

- Difficulty date: August 20, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 61,926 hours, 11,870 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 37571835
- Part serial: 84050086
- Condition: Failed
- Location: Nr 1 Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"A" AUTOPILOT ALTITUDE HOLD INOP.  "B" AUTO PILOT WOULD NOT ENGAGE.  AIRCRAFT DIVERTED TO AMS.  REPLACED NR 1 AIR DATA COMPUTER AND DEFERRED "B" AUTOPILOT MM 34-12-01.
